# SDR CALA2023071702268

- Difficulty date: June 23, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Y765
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR BEAM Y765 UPPER SURFACE HAS SEVERAL SPOTS WITH CORROSION FR66 TO FR68 DOT 41-20 REMOVED CORROSION IAW SRM 51-74-00 D: 0.045 OUT OF LIMITS IAW SR 51-75-12 SEE ATTACHMENT 44-0008 EMP#: V936322 WORK ACCOMPLISHED M 53-41-14-283-009, RECEIVE NEW PART, P/N D5347219320000, LOCATE AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 58740 D AND DRILLED IAW 51-44-11, ASSEMBLED AND INSTALLED IAW SRM 51-4 2-11 AND RESTORED SURFACE PROTECTION OVER BOLTS AND NUTS IAW SRM
